A 24-year-old female asked:
Ended my bc pack 3 days ago. had light bleeding last night but it stopped. no blood today. just light brown spotting. is thin implant bleed or mensi?
1 doctor answer • 1 doctor weighed in
Dr. Darrin Cunninghamanswered
Obstetrics and Gynecology 32 years experience
Either: But it is probably withdraw bleed from stopping your pills. Your next few cycles may be a little different until they level out.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsAnswered >2 years ago
Last updated Aug 20, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.